Open Access
Translator Disclaimer
May, 1976 On a Criterion for Simultaneous Extrapolation in Nonfull Rank Normal Regression
Federico J. O'Reilly
Ann. Statist. 4(3): 625-628 (May, 1976). DOI: 10.1214/aos/1176343469

Abstract

In recent work by O'Reilly, a necessary and sufficient condition for the existence of an unbiased estimate of the distribution function of a "future" observation was given. The result was obtained under the condition that the model had full rank. Here, the result is generalized to any number of future observations and the full rank condition is relaxed. The corresponding uniformly minimum variance unbiased estimator is identified from the density estimates given by Ghurye and Olkin.

Citation

Download Citation

Federico J. O'Reilly. "On a Criterion for Simultaneous Extrapolation in Nonfull Rank Normal Regression." Ann. Statist. 4 (3) 625 - 628, May, 1976. https://doi.org/10.1214/aos/1176343469

Information

Published: May, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0336.62053
MathSciNet: MR415908
Digital Object Identifier: 10.1214/aos/1176343469

Subjects:
Primary: 62F10
Secondary: 62J05

Keywords: estimability of a distribution , MVUE (minimum variance unbiased estimate) , validity of extrapolation

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.4 • No. 3 • May, 1976
Back to Top